Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 57, NWS Memphis, TN

April 13, 2007Hardeman County, Tennessee; Benton County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Apr 13, 2007, 8:14 PM CDT for Hardeman County, Tennessee; Benton County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2007, 8:14 PM CDT (01:14 UTC)
Expired
Apr 13, 2007, 8:46 PM CDT
In force
32 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

Counties Benton County, MS, Hardeman County, TN

The radar

The Memphis radar (KNQA), 78 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2007-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2007-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 622 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
622 m²/s²
0-3 km storm-relative helicity
1200 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 140114
SVRMEG
MSC009-TNC069-140200-
/O.NEW.KMEG.SV.W.0057.070414T0114Z-070414T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
814 PM CDT FRI APR 13 2007

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 900 PM CDT

* AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
  LOCATED NEAR CANAAN...OR ABOUT 17 MILES NORTHEAST OF HOLLY
  SPRINGS...AND MOVING NORTHEAST AT 65 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAND
  JUNCTION...SAULSBURY...MIDDLETON AND HORNSBY..

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3498 8935 3479 8929 3507 8879 3531 8879

$$
3 follow-up statements
000 
WWUS54 KMEG 140125
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
825 PM CDT FRI APR 13 2007

MSC009-TNC069-140200-
/O.CON.KMEG.SV.W.0057.000000T0000Z-070414T0200Z/
BENTON MS-HARDEMAN TN-
825 PM CDT FRI APR 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR HARDEMAN AND BENTON COUNTIES...

AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL TO QUARTER SIZE 
HAIL.  THIS STORM WAS LOCATED NEAR CANAAN...OR ABOUT 18 MILES NORTH 
OF RIPLEY...MOVING NORTHEAST AT 65 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MIDDLETON AND HORNSBY.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3498 8935 3479 8929 3507 8879 3531 8879

$$
000 
WWUS54 KMEG 140136
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
836 PM CDT FRI APR 13 2007

MSC009-140146-
/O.CAN.KMEG.SV.W.0057.000000T0000Z-070414T0200Z/
BENTON MS-
836 PM CDT FRI APR 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR BENTON COUNTY IS CANCELLED...

AT 832 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3514 8905 3500 8898 3502 8878 3531 8879

$$

TNC069-140200-
/O.CON.KMEG.SV.W.0057.000000T0000Z-070414T0200Z/
HARDEMAN TN-
836 PM CDT FRI APR 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR HARDEMAN COUNTY...

AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM
WAS LOCATED NEAR MIDDLETON...OR ABOUT 15 MILES SOUTHEAST OF
BOLIVAR...MOVING NORTHEAST AT 70 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HORNSBY.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3514 8905 3500 8898 3502 8878 3531 8879

$$
000 
WWUS54 KMEG 140146
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
845 PM CDT FRI APR 13 2007

TNC069-140155-
/O.CAN.KMEG.SV.W.0057.000000T0000Z-070414T0200Z/
HARDEMAN TN-
845 PM CDT FRI APR 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR HARDEMAN COUNTY IS
CANCELLED...

AT 845 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3514 8905 3500 8898 3502 8878 3531 8879

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 3:33 PM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, Apr 13, 3:33 PM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
333 PM CDT FRI APR 13 2007

.DISCUSSION...SURFACE ANALYSIS THIS AFTERNOON PLACES AN AREA OF LOW
PRESSURE AROUND THE PANHANDLE OF TEXAS WITH A WARM FRONT EXTENDING
EAST INTO EAST TEXAS/NORTH LOUISIANA. FURTHER NORTH ACROSS THE MID
SOUTH...TEMPERATURES HAVE REMAINED MOSTLY IN THE UPPER 40S TO LOWER
50S WITH NORTHERLY WINDS IN ADVANCE OF THE NEXT SYSTEM. MAIN
FORECAST CONCERN IS CONVECTIVE POTENTIAL TONIGHT AND SATURDAY.

TONIGHT AND SATURDAY...SURFACE LOW CURRENTLY LOCATED IN THE SOUTHERN
PLAINS WILL GRADUALLY MOVE EAST TONIGHT INTO WESTERN SECTIONS OF THE
LOWER MISSISSIPPI VALLEY. DESPITE MODERATE TO STEEP 700-500 MB LAYER
MID LEVEL LAPSE RATES (6.5-7.0 C/KM)...CONVECTION WILL PRIMARILY
REMAIN ELEVATED WITH LI/S AROUND -2...MUCAPES AROUND 800 J/KG AND
LITTLE IF ANY SURFACE BASED INSTABILITY. AT THIS TIME THINK SEVERE
WEATHER POTENTIAL WILL REMAIN ISOLATED/SCATTERED AT BEST WITH UPSTREAM
CONVECTION WEAKENING A BIT AS IT ENCOUNTERS A MORE STABLE ATMOSPHERE
ACROSS THE MID SOUTH. ANY POTENTIAL SEVERE WEATHER THREATS WOULD BE
IN THE FORM OF DAMAGING WIND GUSTS AND HAIL.

LOW PRESSURE WILL BE LOCATED ACROSS CENTRAL MISSISSIPPI ON SATURDAY
WITH A WITH A WARM FRONT EXTENDING ACROSS NORTHERN MISSISSIPPI.
ALONG AND SOUTH OF THE WARM FRONT...SURFACE BASED INSTABILITY MAY BE
SUFFICIENT TO SUPPORT ANOTHER DAMAGING WIND/HAIL THREAT ESPECIALLY
ACROSS NORTHEAST MISSISSIPPI DURING THE DAY. HEAVY RAIN IS ALSO
POSSIBLE ACROSS PORTIONS OF THE MID SOUTH...MAINLY SOUTH OF I-40 AS
K INDICIES WILL BE AROUND 35 AND PRECIPITABLE WATER VALUES REACHING
AROUND 1.5 INCHES. WILL HIGHLIGHT HEAVY RAIN POTENTIAL AND SEVERE
WEATHER THREAT IN THE HWO.

SATURDAY NIGHT THROUGH MONDAY...PRECIPITATION WILL GRADUALLY COME TO
AN END ACROSS THE MID SOUTH AS LOW PRESSURE PUSHES EAST OF THE AREA
INTO ALABAMA AND HIGH PRESSURE BUILDS INTO THE AREA FOR SUNDAY. HIGH
TEMPERATURES FOR SUNDAY WILL BE BELOW NORMAL BUT WILL WARM TO
CLIMATOLOGICAL VALUES FOR APRIL ON MONDAY.

.LONG RANGE...(TUESDAY THROUGH FRIDAY)...LONG RANGE MODELS INDICATE
SHORTWAVE RIDGING AT THE START OF THE PERIOD ON TUESDAY WITH A
SOUTHERN STREAM UPPER LEVEL LOW MOVING ACROSS THE LOWER MISSISSIPPI
VALLEY WEDNESDAY AND THURSDAY WITH UPPER LEVEL RIDGING RETURNING BY
FRIDAY. WILL KEEP THUNDER OUT OF THE LONG RANGE FORECAST WITH
RELATIVELY STABLE CONVECTIVE INDICIES AS SURFACE LOW WILL TRACK
ALONG THE GULF COAST WITH THE MID SOUTH ON THE NORTHERN FRINGE OF
THE SYSTEM.
&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 13, 7:19 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
719 PM CDT FRI APR 13 2007

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-150230-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
719 PM CDT FRI APR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER EAST CENTRAL
ARKANSAS...NORTH MISSISSIPPI...AND SOUTHWEST TENNESSEE TONIGHT.
INCREASING INSTABILITY ALOFT WILL ALLOW THUNDERSTORMS TO BECOME SEVERE
AND PRODUCE LARGE HAIL OVER THE SLIGHT RISK AREA. THIS AREA IS
ALONG AND SOUTH OF INTERSTATE 40. BE PREPARED TO TAKE COVER FROM
LARGE HAIL IF A WARNING IS ISSUED. HEAVY RAINFALL MAY ALSO OCCUR
AND RESULT IN ISOLATED AREAS OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
NORTHEAST MISSISSIPPI DURING THE DAY ON SATURDAY. THE PRIMARY SEVERE
WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME ACROSS EAST CENTRAL
ARKANSAS...NORTH MISSISSIPPI...AND SOUTHWEST TENNESSEE.

JLH

In the hours before

Local storm report, Apr 13, 6:37 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             SENATOBIA               34.62N 89.97W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

            REPORTED IN THE SOUTHWEST PART OF TOWN.

0630 PM     HAIL             INDEPENDENCE            34.70N 89.80W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

&&
Local storm report, Apr 13, 6:55 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
655 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             SENATOBIA               34.62N 89.97W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

            REPORTED IN THE SOUTHWEST PART OF TOWN.

0630 PM     HAIL             INDEPENDENCE            34.70N 89.80W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

0638 PM     HAIL             3 S HERNANDO            34.78N 89.99W
04/13/2007  E0.75 INCH       DESOTO             MS   TRAINED SPOTTER

0642 PM     HAIL             2 S HERNANDO            34.80N 89.99W
04/13/2007  E1.00 INCH       DESOTO             MS   EMERGENCY MNGR

            ALONG HIGHWAY 55 SOUTH OF HERNANDO

0645 PM     HAIL             HERNANDO                34.83N 89.99W
04/13/2007  E0.88 INCH       DESOTO             MS   AMATEUR RADIO

&&
Special weather statement, Apr 13, 7:13 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
713 PM CDT FRI APR 13 2007

TNZ089-140045-
FAYETTE TN-
713 PM CDT FRI APR 13 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...FAYETTE COUNTY.

A STRONG THUNDERSTORM PRODUCING DIME SIZE HAIL WAS LOCATED 20 MILES
SOUTHWEST OF SOMERVILLE AT 713 PM CDT...MOVING EAST AT 65 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
THUNDERSTORM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND COULD
REINTENSIFY AND AGAIN BECOME SEVERE RAPIDLY.

PEOPLE IN FAYETTE COUNTY SHOULD MONITOR THIS STORM CLOSELY..
Local storm report, Apr 13, 7:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
746 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             SENATOBIA               34.62N 89.97W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

            REPORTED IN THE SOUTHWEST PART OF TOWN.

0630 PM     HAIL             INDEPENDENCE            34.70N 89.80W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

0638 PM     HAIL             3 S HERNANDO            34.78N 89.99W
04/13/2007  E0.75 INCH       DESOTO             MS   TRAINED SPOTTER

0642 PM     HAIL             2 S HERNANDO            34.80N 89.99W
04/13/2007  E1.00 INCH       DESOTO             MS   EMERGENCY MNGR

            ALONG HIGHWAY 55 SOUTH OF HERNANDO

0645 PM     HAIL             COLDWATER               34.69N 89.98W
04/13/2007  E1.00 INCH       TATE               MS   TRAINED SPOTTER

            QUARTER SIZE HAIL COVERING GROUND 2 MILES NORTH OF EXIT
            271

0645 PM     HAIL             HERNANDO                34.83N 89.99W
04/13/2007  E0.88 INCH       DESOTO             MS   AMATEUR RADIO

0657 PM     HAIL             HORN LAKE               34.96N 90.04W
04/13/2007  E1.00 INCH       DESOTO             MS   TRAINED SPOTTER

&&
Local storm report, Apr 13, 7:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
749 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             SENATOBIA               34.62N 89.97W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

            REPORTED IN THE SOUTHWEST PART OF TOWN.

0630 PM     HAIL             INDEPENDENCE            34.70N 89.80W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

0638 PM     HAIL             3 S HERNANDO            34.78N 89.99W
04/13/2007  E0.75 INCH       DESOTO             MS   TRAINED SPOTTER

0642 PM     HAIL             2 S HERNANDO            34.80N 89.99W
04/13/2007  E1.00 INCH       DESOTO             MS   EMERGENCY MNGR

            ALONG HIGHWAY 55 SOUTH OF HERNANDO

0645 PM     HAIL             COLDWATER               34.69N 89.98W
04/13/2007  E1.00 INCH       TATE               MS   TRAINED SPOTTER

            QUARTER SIZE HAIL COVERING GROUND 2 MILES NORTH OF EXIT
            271

0645 PM     HAIL             HERNANDO                34.83N 89.99W
04/13/2007  E0.88 INCH       DESOTO             MS   AMATEUR RADIO

0657 PM     HAIL             HORN LAKE               34.96N 90.04W
04/13/2007  E1.00 INCH       DESOTO             MS   TRAINED SPOTTER

0742 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL ON HIGHWAY 72

&&
Local storm report, Apr 13, 7:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
759 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             SENATOBIA               34.62N 89.97W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

            REPORTED IN THE SOUTHWEST PART OF TOWN.

0630 PM     HAIL             INDEPENDENCE            34.70N 89.80W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

0638 PM     HAIL             3 S HERNANDO            34.78N 89.99W
04/13/2007  E0.75 INCH       DESOTO             MS   TRAINED SPOTTER

0642 PM     HAIL             2 S HERNANDO            34.80N 89.99W
04/13/2007  E1.00 INCH       DESOTO             MS   EMERGENCY MNGR

            ALONG HIGHWAY 55 SOUTH OF HERNANDO

0645 PM     HAIL             COLDWATER               34.69N 89.98W
04/13/2007  E1.00 INCH       TATE               MS   TRAINED SPOTTER

            QUARTER SIZE HAIL COVERING GROUND 2 MILES NORTH OF EXIT
            271

0645 PM     HAIL             HERNANDO                34.83N 89.99W
04/13/2007  E0.88 INCH       DESOTO             MS   AMATEUR RADIO

0657 PM     HAIL             HORN LAKE               34.96N 90.04W
04/13/2007  E1.00 INCH       DESOTO             MS   TRAINED SPOTTER

0742 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL ON HIGHWAY 72

0750 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:51 PM CDTSevere Thunderstorm WarningMEGFayette24 min
Apr 13, 8:27 PM CDTSevere Thunderstorm WarningMEGFayette17 min
Apr 13, 7:22 PM CDTSevere Thunderstorm WarningMEGTunica23 min
Apr 13, 7:33 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate27 min
Apr 13, 7:48 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tippah27 min
Apr 13, 8:01 PM CDTSevere Thunderstorm WarningMEGDeSoto20 min
Apr 13, 9:38 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman39 min
Apr 13, 11:40 PM CDTSevere Thunderstorm WarningMEGLafayette18 min
Apr 14, 5:07 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Pontotoc23 min
Apr 14, 5:29 AM CDTSevere Thunderstorm WarningMEGChickasaw, Lee36 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2007Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.